Posted by: Randy | 2009-05-26

Major Depression

I am 35 years old and is suffering from major depression. I was of medication for a while....i tried to manage on my own, but failed. Then i consulted a psciatrist again, my first session with him lasted for about an hour, and he suggested that i should start medication again. He then prescribed me Lorien Anti-depressants 20mg, Lamictin tablets to stabilize my moods and Rivotril 0.5mg for my insomnia. I must say i feel much better, but is just experiencing periods of extreme excitement, where i can talk on going none stop,and i am very forgetfull, since i' ve started taking the medication.I really feel bettter, i do not suffer from social fobia anymore, and do not have those sad moments and suicidal thoughts anymore, but just the side effects mentioned above is bothering me.
Can please advice me in this regard
Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Obviously this is something you really need to discus with your psychiatrist. I don't know why Rivotril has become fashionable for treating sleeping problems. Lamictin is a good mood stabilizer, maybe more in the depressive phases of an illness. What you are describin suggests the possibility that a manic phase may be approaching, and may beed a revision of your medication, but your own psychiatrist is in the best position to assess you and advise on that. It is good for you to remain vigilant for signs of an early mood swing in either direction

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.